# SDR P5CA2019051800080

- Difficulty date: May 18, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,294 hours, 20,892 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"APU FAULT" ON TAXI IN.( ECU FAULT "NO LIGHT". TRANSFERRED TO DMI 111843 IAW MEL 49-11-01A. YM @ 15:01.(M) PROCEDURE C/W. EXPIRES 28MAY19.  LP 0994059 - M2: PERFORMED T/S IAW FIM 49-11 FT 988. PERFORMED APU BITE, NO MSG OR FAULTS FOUND. STARTED APU, OPS CHECK NORMAL. THIS CLEARS MDDR 111843. PLACARD REMOVED AND MCC ADVISED.   ALSO OPENED MDDR 111857 - APU COLD SOAK START REQUIRED (DDG 25-AP-01)   )
